# SDR ABXA20120205300

- Difficulty date: February 5, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 35L CORRODED STA 598 TO 578.  INSTALLED NEW SECTION OF STRINGER IAW B767 SRM 51-40-02 AND 53-00-03.  AIRCRAFT WAS GROUNDED.
